# SDR ASOA2013011502801

- Difficulty date: December 19, 2012
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 31,233 hours, 27,815 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FITTING IS GOUGED AND CORRODED.  REMOVED SERVICE DOOR FITTING BETWEEN FS 319 AND 349 IAW SRM 51-41-02.   LOCATED AND DRILLED NEW SERVICE DOOR FITTING, IAW SRM 51-40-11.  INSTALLED NEW SERVICEABLE SERVICE DOOR FITTING IAW AMM 20-21-00-910-801.
